Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 449, NWS Springfield, MO

June 28, 2008Bourbon County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2008, 1:50 AM CDT for Bourbon County, Crawford County, Kansas. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 1:50 AM CDT (06:50 UTC)
Expired
Jun 28, 2008, 2:45 AM CDT
In force
55 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Bourbon County, KS, Crawford County, KS

The radar

The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 1:56 AM CDTTSTM WND DMGBronson, KSTREE LIMBS DOWN WIND ESTIMATED AT 60 MPH
Jun 28, 1:58 AM CDTTSTM WND DMGFort Scott, KS200 TREES DOWN...1 DOZEN HOUSES DAMAGED...200 PEOPLE WITHOUT POWER...DAMAGE AREA BETWEEN OLD FORT BLVD AND 23RD ST ON THE WEST SIDE OF FORT SCOTT
Jun 28, 2:05 AM CDTTSTM WND DMGFort Scott, KSWELL OVER 100 TREES DOWN THROUGHOUT CITY. 20-40 POWER LINES DOWN. NUMEROUS STREETS BLOCKED DUE TO DOWNED TREES AND POWER LINES. DAMAGE CONCENTRATED OVER WEST FORT SCOTT.
Jun 28, 2:10 AM CDTTSTM WND DMGFort Scott, KSHALF A DOZEN LARGE TREES DOWN WITH POWER OUTAGES.
Jun 28, 2:10 AM CDTTSTM WND GST 70Fort Scott, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 11:42 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1977 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 280650
SVRSGF
KSC011-037-280745-
/O.NEW.KSGF.SV.W.0449.080628T0650Z-080628T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 AM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 245 AM CDT.

* AT 145 AM CDT...TRAINED WEATHER SPOTTERS REPORTED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BRONSON
  TO BRONSON TO 10 MILES WEST OF PORTERVILLE...MOVING EAST AT 29 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WALNUT AND UNIONTOWN BY 205 AM CDT.
  HEPLER BY 215 AM CDT.
  REDFIELD BY 220 AM CDT.
  GIRARD BY 230 AM CDT.
  FORT SCOTT BY 240 AM CDT.

THE TOWNS OF PORTERVILLE...PETERSBURG...GREENBUSH...BRAZILTON...
MARMATON...HIATTVILLE...BEULAH...FARLINGTON...PAWNEE STATION AND
RINGO ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3781 9509 3782 9508 3794 9508 3787 9462
      3733 9462 3742 9509
TIME...MOT...LOC 0650Z 268DEG 25KT 3800 9500 3786 9509
          3777 9521

$$

ANGLE
2 follow-up statements
000 
WWUS53 KSGF 280708
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT SAT JUN 28 2008

KSC011-037-280745-
/O.CON.KSGF.SV.W.0449.000000T0000Z-080628T0745Z/
BOURBON KS-CRAWFORD KS-
207 AM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR CRAWFORD AND SOUTHERN BOURBON COUNTIES...

AT 202 AM CDT...TRAINED WEATHER SPOTTERS REPORTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT SCOTT TO HIATTVILLE TO
HEPLER...MOVING SOUTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MULBERRY...ARMA AND ARCADIA BY 215 AM CDT.
  PITTSBURG AND FRONTENAC BY 220 AM CDT.

THE TOWNS OF RINGO...POLK...FRANKLIN...CROWEBURG...BEULAH...LONE
OAK...CHICOPEE AND YALE ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

AT 156 AM...DAMAGING WINDS WERE REPORTED IN BRONSON WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3781 9509 3782 9508 3794 9508 3787 9462
      3733 9462 3742 9509
TIME...MOT...LOC 0707Z 311DEG 43KT 3781 9469 3767 9476
          3758 9489

$$

ANGLE
000 
WWUS53 KSGF 280740
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 AM CDT SAT JUN 28 2008

KSC011-037-280750-
/O.EXP.KSGF.SV.W.0449.000000T0000Z-080628T0745Z/
BOURBON KS-CRAWFORD KS-
240 AM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND SOUTHERN BOURBON
COUNTIES EXPIRES AT 245 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3781 9509 3782 9508 3794 9508 3787 9462
      3733 9462 3742 9509
TIME...MOT...LOC 0740Z 311DEG 43KT 3755 9432 3741 9439
          3732 9452

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:19 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 28, 12:19 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT SAT JUN 28 2008

...UPDATE TO AVIATION...

.UPDATE...

SEVERAL AREAS OF INTEREST ARE CURRENTLY IN ACTION THIS EVENING.
THE FIRST AREA IS THE LINE OF STRONG TO SEVERE THUNDERSTORMS
PUSHING THROUGH ILLINOIS AND INTO INDIANA. THIS ACTIVITY DID NOT
BACK BUILD INTO SGF CWA AND HAS LEFT THE AIRMASS QUITE JUICY.

A SECOND LINE OF STRONG TO SEVERE THUNDERSTORMS CURRENTLY
EXTENDING FROM CENTRAL IOWA SOUTHWEST TOWARD THE SAINT JOSEPH
MISSOURI AREA HAS BEEN QUITE INTENSE AT TIMES. THIS ACTIVITY HAS
DEVELOPED ALONG THE PRIMARY FRONTAL BOUNDARY FORECAST TO ENTER THE
CWA DURING THE EARLY MORNING HOURS ON SATURDAY. THIS ACTIVITY
CURRENTLY HAS MORE OF AN EASTERLY PROGRESSION THAN MODELS
PREVIOUSLY SUGGESTED...BUT HAS EXPERIENCED DEVELOPMENT ALONG THE
SOUTHWEST FLANK OVER THE PAST HOUR. WHETHER OR NOT THIS ACTIVITY
WILL PROGRESS INTO THE NORTHERN CWA AS A SEVERE CONVECTIVE SYSTEM
SEEMS TO DEPEND LARGELY ON FRONTAL PROGRESS...AND WHETHER OR NOT
ADDITIONAL DEVELOPMENT TO THE SOUTHWEST CAN HELP ACCELERATE THE
SYSTEM. STEERING WINDS ARE LARGELY PARALLEL TO THE FRONT ITSELF
OVER MUCH OF KANSAS AND MISSOURI...AND IT APPEARS THAT THE SURFACE
BOUNDARY HAS SLOWED OVER THE PAST COUPLE OF HOURS AND WILL LIKELY
CONTINUE TO PROGRESS AT THIS SLOWER PACE. THIS...ALONG WITH
VEERING SURFACE WINDS OUT OF THE WEST SOUTHWEST...HAS DOUBLED TO
DECREASE THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY OVER KANSAS.
WHILE CIN IS MINIMAL IN THIS ZONE...STORMS ARE HAVING TROUBLE
INITIATING AT THE MOMENT. STILL BELIEVE THAT THIS FRONTAL BASED
ACTIVITY WILL BEGIN TO AFFECT THE NORTHERN CWA...LIKELY BY 1 AM.

THIRD AREA OF INTEREST IS OVER SOUTH CENTRAL KANSAS WHERE A COUPLE
OF ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED. WHILE THEY HAVE
EXPERIENCED LITTLE MOVEMENT...MAY BEGIN TO BECOME MORE ORGANIZED
OVER THE NEXT HOUR OR TWO. CORFIDI VECTORS...MID LEVEL STEERING
WINDS...AND SHEAR VECTORS INDICATE A PRIMARILY SOUTHWARD
PROGRESSION AWAY FROM SGF CWA IF THE CELLS CAN INDEED MAINTAIN
THEMSELVES FOR A PROLONGED PERIOD.

A SLIGHT THREAT WILL ALSO EXIST FOR ISOLATED DEVELOPMENT OVER
NORTHWEST PORTIONS OF THE CWA AS WEAK SHORT WAVE ENERGY BEGINS TO
INDUCE HEIGHT FALLS...BUT THIS THREAT MAY DECREASE AFTER 9 OR 10
PM AS DAYTIME HEATING WANES AND A BIT MORE INHIBITION SETTLES IN.

BARJENBRUCH

&&

.DISCUSSION...

MAIN HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE DEALS WITH
SCATTERED THUNDERSTORM POTENTIAL THIS AFTERNOON AND EARLY THIS
EVENING...TURNING TO BETTER CHANCES FOR THUNDERSTORMS AND SEVERE
POTENTIAL LATER THIS EVENING INTO SATURDAY AS A COLD FRONT MOVES
THROUGH THE AREA.

CURRENTLY CLOUD COVER FROM LAST NIGHTS MCS THAT MOVED THROUGH
KANSAS REMAINS OVER MUCH OF THE AREA AND HAS SLOWED THE WARMING
TODAY...WITH TEMPERATURES IN THE MIDDLE 80S ACROSS THE AREA. THE
ATMOSPHERE REMAINS MOIST AND UNSTABLE WITH ML-CAPES OVER 2000 J/KG
WITH NO ML-CIN ACROSS THE EASTERN CWA. THE MORNING MCS WORKED THE
WESTERN CWA OVER A LITTLE...WITH LESS INSTABILITY AND MORE OF A
CAP OVER THIS AREA THIS AFTERNOON.

FOR THIS AFTERNOON AND EARLY EVENING...A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED UNTIL 8 PM THIS EVENING FOR AREAS GENERALLY
ALONG AND EAST OF HIGHWAY 65. THIS IS WHERE NO CAP EXISTS AND THE
STRONGEST INSTABILITY ARE IN PLACE AT THIS TIME. NO LARGE SCALE
FORCING IS EXPECTED OVER THIS AREA DURING THIS TIME...HOWEVER
THERE ARE A NUMBER OF OUTFLOW BOUNDARIES ACROSS THIS AREA FROM
BOTH THE MCS THAT MOVED ACROSS KANSAS OVERNIGHT AND THE MCV THAT
IS MOVING ACROSS NORTHERN ILLINOIS EARLY THIS AFTERNOON. ISOLATED
TO SCATTERED THUNDERSTORMS MAY DEVELOP ALONG THESE BOUNDARIES...AND
WITH STEEP LAPSE RATES...INCREASING WIND SHEAR AND THE UNSTABLE
AIRMASS...THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE
STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE
OF QUARTERS AND WIND GUSTS UP TO 60 MPH.

LATE THIS EVENING INTO SATURDAY...AN UPPER LEVEL LOW WILL MOVE
ACROSS THE NORTHERN PLAINS INTO MINNESOTA. THE ASSOCIATED COLD
FRONT WILL PUSH THROUGH THE AREA...LIKELY MOVING INTO THE NORTHERN
CWA BETWEEN 03Z AND 06Z TONIGHT. A CLUSTER OF THUNDERSTORMS WILL
DEVELOP ALONG AND JUST AHEAD OF THIS FRONT AS IT PUSHES THROUGH
THE AREA. WIND SHEAR WILL INCREASE WITH THE APPROACH OF THE UPPER
LEVEL LOW...ALLOWING STRONG TO SEVERE STORMS TO DEVELOP IN THE
MOIST AND UNSTABLE AIRMASS ACROSS THE AREA. A SQUALL LINE WILL
LIKELY DEVELOP...WITH VERY STRONG WIND GUSTS OF 60 TO 80 MPH
POSSIBLE WITHIN THIS LINE. HAIL TO THE SIZE OF QUARTERS AND
LOCALLY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING WILL BE POSSIBLE
WITH THE STRONGER STORMS. THE FRONT IS EXPECTED TO STALL JUST
SOUTH OF THE INTERSTATE 44 CORRIDOR DURING THE MORNING HOURS. THE
UPPER LEVEL LOW WILL THEN KICK THE COLD FRONT OUT OF THE AREA
SATURDAY EVENING. STORMS WILL REMAIN POSSIBLE ALONG THE FRONT
THROUGH THE DAY TOMORROW...WITH STRONG TO SEVERE STORMS POSSIBLE
SOUTH OF INTERSTATE 44 SATURDAY AFTERNOON.

SUNDAY THROUGH THE FIRST HALF OF THE WORK WEEK...NORTHWEST FLOW
WILL RETURN TO THE AREA...WITH BELOW NORMAL TEMPERATURES
EXPECTED. DRIER AIR WILL WORK INTO THE AREA WITH NO STRONG
SIGNALS FOR PRECIPITATION AT THIS TIME. LATE IN THE WORKWEEK AN
UPPER LEVEL SHORTWAVE MOVES THROUGH THE CENTRAL U.S. WITH A RETURN
OF PRECIPITATION CHANCES TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 06Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL PUSH INTO THE
AREA LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING. COVERED
THIS WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED NATURE OF THE
STORMS. MVFR AND BRIEF IFR CONDITIONS WILL OCCUR WITH THESE
STORMS. LINGERING STORMS WILL REMAIN POSSIBLE UNTIL A COLD FRONT
CLEARS THE AREA SATURDAY AFTERNOON. CONDITIONS WILL THEN IMPROVE
SATURDAY EVENING WITH VFR CONDITIONS EXPECTED.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 27, 7:39 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT FRI JUN 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
739 PM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

DURING THE LATE EVENING AND OVERNIGHT HOURS...INCREASING WIND
SHEAR...AMPLE INSTABILITY...AND A COLD FRONT MOVING SOUTHWARD
ACROSS THE PLAINS WILL CAUSE A LARGE AREA OF THUNDERSTORMS TO
DEVELOP OVER THE OZARKS.

SOME OF THESE THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT WILL
BE CAPABLE OF PRODUCING WIND GUSTS OF 60 TO 80 MPH...HAIL UP TO
THE SIZE OF QUARTERS...AND TORRENTIAL RAINFALL LEADING TO ISOLATED
FLASH FLOODING. THE GREATEST RISK AREA OF SEVERE WEATHER THROUGH
MIDNIGHT WILL BE NORTH OF A LINE FROM NEVADA TO VIENNA. THE
POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT
FOR ALL OF THE OZARKS AND SOUTHEAST KANSAS...BUT THE SEVERITY WILL
LIKELY DECREASE AS THE NIGHT PROGRESSES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COLD FRONT WILL SLOWLY MOVE SOUTHWARD NEAR THE MISSOURI
ARKANSAS BORDER BY SATURDAY AFTERNOON. STRONG TO SEVERE STORMS
WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING GENERALLY SOUTH
OF THE INTERSTATE 44 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED AROUND MIDNIGHT NORTH OF A LINE
 FROM NEVADA TO VIENNA AND FOR COMMUNITIES FURTHER SOUTH DURING
 THE MORNING HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Special weather statement, Jun 27, 11:12 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT FRI JUN 27 2008

MOZ056-280445-
MORGAN MO-
1112 PM CDT FRI JUN 27 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN MORGAN COUNTY UNTIL 1145 PM
CDT...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SMITHTON...OR 12 MILES
SOUTHEAST OF SEDALIA...MOVING EAST AT 29 MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN MORGAN
COUNTY.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BARJENBRUCH
Local storm report, Jun 28, 1:22 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0121 AM     TSTM WND GST     EL DORADO SPRINGS       37.88N  94.02W
06/28/2008  E60 MPH          CEDAR              MO   TRAINED SPOTTER

            55 TO 60 MPH GUSTS ALONG WITH DIME SIZE HAIL.

&&

JSS
Local storm report, Jun 28, 1:26 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     VERSAILLES              38.43N 92.84W
06/28/2008                   MORGAN             MO   LAW ENFORCEMENT

            TREE BLOWN DOWN AND TWO FIRE WORKS STAND TENTS BLOWN
            OVER.

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 10:24 AM CDTFlash Flood WarningSGFCherokee, Crawford5 hr
Jun 28, 3:23 PM CDTAreal Flood WarningSGFCherokee6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.